RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 699–706 (Mi mz7790)  

This article is cited in 3 scientific papers (total in 3 papers)

The best approximation of classes $W_1^r(I^s)$ in the space $L_\infty(I^s)$

V. E. Maiorov

Central Economics and Mathematics Institute, USSR Academy of Sciences

Abstract: A method is proposed which enables us to obtain the best upper bounds for the $n$-diameters of multidmensional Sobolev classes $W_1^r(I^s)$ in the metric of $L_\infty(I^s)$.

Full text: PDF file (438 kB)

English version:
Mathematical Notes, 1976, 19:5, 420–424

Bibliographic databases:

UDC: 517.5
Received: 01.10.1974

Citation: V. E. Maiorov, “The best approximation of classes $W_1^r(I^s)$ in the space $L_\infty(I^s)$”, Mat. Zametki, 19:5 (1976), 699–706; Math. Notes, 19:5 (1976), 420–424

Citation in format AMSBIB
\Bibitem{Mai76}
\by V.~E.~Maiorov
\paper The best approximation of classes $W_1^r(I^s)$ in the space $L_\infty(I^s)$
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 699--706
\mathnet{http://mi.mathnet.ru/mz7790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422962}
\zmath{https://zbmath.org/?q=an:0349.41022|0339.41017}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 420--424
\crossref{https://doi.org/10.1007/BF01142563}


Linking options:
  • http://mi.mathnet.ru/eng/mz7790
  • http://mi.mathnet.ru/eng/mz/v19/i5/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Oskolkov, “Polygonal approximation of functions of two variables”, Math. USSR-Sb., 35:6 (1979), 851–861  mathnet  crossref  mathscinet  zmath  isi
    2. V. E. Maiorov, “On linear widths of Sobolev classes and chains of extremal subspaces”, Math. USSR-Sb., 41:3 (1982), 361–382  mathnet  crossref  mathscinet  zmath
    3. I. P. Irodova, “Piecewise polynomial approximation methods in the theory of Nikol'skiĭ–Besov spaces”, Journal of Mathematical Sciences, 209:3 (2015), 319–480  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020